# SDR COMA2009062350156

- Difficulty date: June 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 35,664 hours, 32,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3199834S
- Condition: Corroded
- Location: Zone 800
- Part time: 35,664 hours, 32,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER AFT LOWER CORNER IS CORRODED BEYOND LIMITS.  REPAIRED IAW REO 601R52-11-402 AND SRM STANDARD PRACTICES.
